MathSciNet Relay Station
MathSciNet bibliographic data
MR214672 (35 #5521) 20.70
Janko, Zvonimir A characterization of the finite simple group ${\rm PSp}\sb{4}\,(3)$. Canad. J. Math. 19 1967 872–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement